Show simple item record

dc.contributor.authorMoszkowski, B. C.en
dc.date.accessioned2008-11-24T13:57:21Z
dc.date.available2008-11-24T13:57:21Z
dc.date.issued2004-05-01en
dc.identifier.citationMoszkowski, B.C. (2004) A hierarchical completeness proof for propositional Interval Temporal Logic with finite time. Journal of Applied Non-Classical Logics, 14 (1-2), pp.55-104.
dc.identifier.issn1166-3081en
dc.identifier.urihttp://hdl.handle.net/2086/267
dc.descriptionInterval-oriented temporal logics are now found even in three recent IEEE standards. Consequently, it is natural to better understand the proof theory, including completeness. We describe a propositional axiom system adapted from our previous work and a completeness proof which involves a hierarchical reduction to conventional temporal logic and is much more direct than previous proofs (e.g., with tableaux). Future presentations of such logics’ proof theory will cite this. It will also encourage more hierarchical analyses. An unexpected spinoff is an intermediate interval-oriented logic with theoretical and practical value, including an implementable symbolic decision procedure (Theoretical Computer Science, Vol. 337, 2005).en
dc.language.isoenen
dc.publisherSpringer Verlagen
dc.subjectRAE 2008
dc.subjectUoA 23 Computer Science and Informatics
dc.titleA hierarchical completeness proof for propositional Interval Temporal Logic with finite timeen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.3166/jancl.14.55-104en
dc.researchgroupSoftware Technology Research Laboratory (STRL)


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record